Problem 23-5: an inequality involving diagonal elements and eigenvalues

Alicja Smoktunowicz

Abstract

n/a
Author Alicja Smoktunowicz (FMIS / DACSCM)
Alicja Smoktunowicz,,
- Department of Applied Computer Science and Computation Methods
Journal seriesBulletin of the International Linear Algebra Society
Issue year2000
Vol24
Pages11-13
LanguageEnglish
Score (nominal)0
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?